A 28-year-old female asked:
I have been diagnosed with partial seizures, they put me on tegratol which made the seizures worst and more frequent! what should i do.?
1 doctor answer • 2 doctors weighed in
Pediatrics 46 years experience
Worse ?: Partial seizures can be difficult to treat and tegratol is a common first line drug. Control may require increasing your med a change to an alternate, or a combination of meds. You need to keep a written record of the day to day issues you are having & get back in with the treating physician so adjustments can be made.
5.6k viewsReviewed >2 years ago
Last updated Sep 11, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.